# SDR SWIA201439177

- Difficulty date: August 9, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 29,300 hours, 24,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM UPPER ANGLE CRACKED OTBD OF LBL 9.  REPAIRED THE FLOORBEAM UPPER ANGLE IAW REO.
